# SDR ASAA2015042511518

- Difficulty date: April 25, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 5,760 hours, 1,886 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 18279
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 8,025 hours, 2,665 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED UPON DEPARTURE-LIGHT WENT OUT WHEN MASTER CAUTION WAS RESET.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER  BITE TEST IAW MM 21-61-00-700-806-002.  NR 2 TEMP CONTROLLER LOGGED FLT DECK TRIM VALVE. REPLACED FLT DECK TRIM VALVE IAW MM 21-61-21.  VALVE OPS CHECKS, LEAK CHECKS GOOD.  NO FAULTS LOGGED ON NR 2 TEMP CONT.
